Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
200 Publications
1998 | Book (Editor) | LibreCat-ID: 51593
J. Hilgert, J. D. Lawson, K.-H. Neeb, and E. B. Vinberg, Eds., Positivity in Lie Theory. De Gruyter, , 1998.
LibreCat
1997 | Journal Article | LibreCat-ID: 51427
J. Hilgert, “Singular Unitary Highest Weight Representations via Geometric Quantization,” Reports on Math. Physics, vol. 40, pp. 209–215, 1997.
LibreCat
1997 | Book Review | LibreCat-ID: 51582
J. Hilgert, “Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994),” JBer. DMV, vol. 99. 1997.
LibreCat
1997 | Book | LibreCat-ID: 51495
J. Hilgert and G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis. San Diego: Academic Press, 1997.
LibreCat
| Download (ext.)
1996 | Journal Article | LibreCat-ID: 51429
J. Hilgert, K.-H. Neeb, and B. Orsted, “Unitary Highest Weight Representations via the Orbit Method I: The Scalar Case,” Acta Appl.. Math., vol. 44, pp. 151–184, 1996.
LibreCat
1996 | Journal Article | LibreCat-ID: 51430
J. Hilgert, K.-H. Neeb, and B. Orsted, “Conal Heisenberg Algebras and Associated Hilbert Spaces,” J. reine angew. Math., vol. 474, pp. 67–112, 1996.
LibreCat
1996 | Journal Article | LibreCat-ID: 51431
J. Hilgert and K.-H. Neeb, “Orthogonal Lie Algrebras with Cone Potential,” Commun. in Alg., vol. 24, pp. 433–444, 1996.
LibreCat
1996 | Journal Article | LibreCat-ID: 51428
J. Hilgert and K.-H. Neeb, “Spherical Functions on Olshanskii Spaces,” J. Funct. Anal., vol. 142, pp. 446–493, 1996.
LibreCat
1996 | Book Review | LibreCat-ID: 51597
J. Hilgert, “Knapp, A.W. Lie Groups Beyond an Introduction (Birkhäuser, Boston, 1996),” Zentralblatt für Math. 1996.
LibreCat
1995 | Book Chapter | LibreCat-ID: 51479
J. Hilgert, “The Halfspace Method for Causal Structures on Homogeneous Manifolds,” in Semigroups in Algebra, Geometry and Analysis, K. H. Hofmann, J. D. Lawson, and E. B. Vinberg, Eds. Berlin: De Gruyter, 1995.
LibreCat
1995 | Book Review | LibreCat-ID: 51583
J. Hilgert, “Woodhouse, N.M.J. Geometric Quantization (Clarendon Press, 1992),” JBer. DMV, vol. 97. 1995.
LibreCat
1995 | Book (Editor) | LibreCat-ID: 51595
J. Hilgert, H.-D. Doebner, and V. K. Dobrev, Eds., Lie Theory and its Applcations in Physics. World Scientific, 1995.
LibreCat
1995 | Book Chapter | LibreCat-ID: 51478
J. Hilgert and K.-H. Neeb, “Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations,” in Semigroups in Algebra, Geometry and Analysis, K. H. Hofmann, J. D. Lawson, and E. B. Vinberg, Eds. Berlin: De Gruyter, 1995.
LibreCat
1995 | Journal Article | LibreCat-ID: 51436
J. Hilgert and K.-H. Neeb, “Compression Semigroups of Open Orbits on Real Flag Manifolds,” Monatshefte Math., vol. 119, pp. 187–214, 1995.
LibreCat
1995 | Journal Article | LibreCat-ID: 51432
J. Hilgert and K.-H. Neeb, “Compression Semigroups of Open Orbits in Complex Manifolds,” Arkiv för mat., vol. 33, pp. 293–322, 1995.
LibreCat
1995 | Journal Article | LibreCat-ID: 51435
J. Hilgert and K.-H. Neeb, “Groupoid C*-Algebras of Order Compactified Symmetric Spaces,” Japan. J. Math., vol. 21, pp. 117–188, 1995.
LibreCat
1995 | Journal Article | LibreCat-ID: 51433
J. Hilgert and K.-H. Neeb, “Wiener-Hopf Operators on Ordered Homogeneous Spaces,” J. Funct. Anal., vol. 132, pp. 86–118, 1995.
LibreCat
1995 | Journal Article | LibreCat-ID: 51434
J. Hilgert, “Streitfragen der Mathematik in Forschung und Lehre,” mathematica didactica, vol. 18, pp. 93–108, 1995.
LibreCat
1995 | Journal Article | LibreCat-ID: 51437
J. Hilgert and K.-H. Neeb, “Maximality of Compression Semigroups,” Semigroup Forum, vol. 50, pp. 205–222, 1995.
LibreCat
1994 | Book Chapter | LibreCat-ID: 51481
J. Hilgert and K.-H. Neeb, “Poisson Lie Groups and Non-LInear Convexity Theorems,” in Generalized Symmetries in Physics, H. D. Doebner and et al., Eds. Singapore: World Scientifi, 1994.
LibreCat